I'm writing this whilst under a heated throw blanket and I'm still freezing. Also has anyone else noticed that things that hurt a lot more than normal? I'm feeling like a pansy now. I have a PE, that's why I'm on Eliquis.
I have been on Eliquis for 3 years, ever since my stroke. Eliquis does thin the blood to help you with your health issue. So naturally you will feel more chilled than before. I am not sure how cold you are, but I sit with a blanket most of the time. I became used to some of the drop in body temperature, but I am still cooler than I used to be. I just dress warmer. I also have RA, so everything hurts. (lol) Sorry, I cannot help you with the hurting problem.
My mom just started on Eliquis and says the same thing! She was switched from Coumadin. She was not cold on Coumadin even though that is one of the listed side effects. She is freezing - suffering cold - with the Eliquis. I found your question trying to look up info about why she is so miserable.
I have the exact feelings since on Eliquis. Always cold always tired. I also had PE in 2019
- Eliquis Information for Consumers
- Eliquis Information for Healthcare Professionals (includes dosage details)
- Side Effects of Eliquis (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.